# SDR IPXA2015091193388

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 13,916 hours, 4,866 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 3B413B
- Part serial: 029C7655
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, HYDRAULIC PRIM 1 EICAS MESSAGE AND PRESSURE LIGHT ILLUMINATED ON C ELEC 1 PUMP.   SWAPPED NR 2 ELCU FROM C2 SYSTEM TO NR 1 C1 SYSTEM POSITION SN NR 2 SWAPPED TO NR 1 3B41-3B-09211. ON POSITION NR 2 INSTALLED NEW ELCU IAW AMM 29-11-14.  SYSTEM CHECKED OK.
